"With naloxone can a overdose be lifted in a few minutes. Now it's going to be shared out to the addicts in the entire country, recommend to the health Board."
"In Sweden die each year approximately 900 people of the drugs or drug intoxication. Most common cause is opioids, such as heroin or fentanyl."
"The new recommendation on naloxone in the Swedish national guidelines for care and support for abuse and dependence."
"How many lives are going to save by providing addicts with naloxone are unclear."
"– What we can say is that it is an effective antidote that is life-saving, " says Health director-general Olivia Wigzell to the TT."
"the Agency expects that approximately 10 of 600 patients should receive naloxone two times a year. It should be combined with an hour-long training on how to recognize an overdose, how to provide ventilatory support and the situations in which the risk of overdose is greatest."
"Olivia Wigzell points out several positive side effects."
"– It creates a relationship to the health care system and it can provide an input to the treatment and rehabilitation of different kind of illness."
"the Training will also increase the knowledge of drug addicts, says she."
"– The more you educate and inform, the greater chance you have to take responsibility for their health and their lives."
"Just the drug cost will be approximately 9.5 million dollars per year. Initially requires also the training of the personnel that will print naloxone, which will cost another couple of million."
"the Nurses write out"
"in the Past, only doctors had utskrivningsrätt, but since a few months, the nurses print out the naloxone."
"– Only it will increase accessibility, " says Olivia Wigzell."
"In Denmark and Norway there are already naloxonprogram and the world health organization (WHO) recommends the ago 2014. The question is why it has taken so long in Sweden?"
"– We have historically had a drug policy that have been more restrictive against such efforts than other countries. But now it has been a huge political pressure for this to be provided, " says Olivia Wigzell."
"Corrected: the Text's introduction has been amended to clarify that it is a recommendation."
"At a opioidöverdos the brain can stop to keep breathing. You get too little oxygen, and the heart stops to beat."
"With naloxone can breathing get started again, but only for about half an hour. Why must an ambulance will also be summoned."
"Naloxone is available both as nässprej and in sprutform."
"It has no serious side effects and is not addictive, because it does not give any buzz."
"Examples of opioids: Heroin, fentanyl, buprenorphine and analgesic medications like tramadol, and oxycodone."
"Signs of overdose: Person is unconscious, breathing very slowly or not at all, have tiny pupils, and blue or purple and the lips and nails."
"Source: national Board of health."